# SDR GTIA2024101438445

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,363 hours, 6,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED A SOCK SMELL ON FINAL APPROACH, THE SMELL DISIPATED AFTER LANDING-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A, SYSTEM DECONTAMINATION DONE IAW AMM 21-00-00-615-802-A, UNABLE TO DUPLICATE FUMES, NO FAULTS NOTED. A/C OK FOR SERVICE. MOC # 69159
